# SDR AALA200800419

- Difficulty date: February 27, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 21,532 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT L645 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT L645.  SYSTEM GROUND CHECKED NORMAL OPERATION.
